Journal of Applied Mathematics

Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of ρ ~ -Mixing Random Variables

Chongfeng Lan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The equivalent conditions of complete convergence are established for weighted sums of ρ ~ -mixing random variables with different distributions. Our results extend and improve the Baum and Katz complete convergence theorem. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for sequence of ρ ~ -mixing random variables is obtained.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 612140, 8 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305617

Digital Object Identifier
doi:10.1155/2014/612140

Mathematical Reviews number (MathSciNet)
MR3187046

Citation

Lan, Chongfeng. Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of $\stackrel{~}{\rho }$ -Mixing Random Variables. J. Appl. Math. 2014 (2014), Article ID 612140, 8 pages. doi:10.1155/2014/612140. https://projecteuclid.org/euclid.jam/1425305617


Export citation

References

  • R. C. Bradley, “On the spectral density and asymptotic normality of weakly dependent random fields,” Journal of Theoretical Probability, vol. 5, no. 2, pp. 355–373, 1992.
  • W. Bryc and W. Smoleński, “Moment conditions for almost sure convergence of weakly correlated random variables,” Proceedings of the American Mathematical Society, vol. 119, no. 2, pp. 629–635, 1993.
  • M. Peligrad and A. Gut, “Almost-sure results for a class of dependent random variables,” Journal of Theoretical Probability, vol. 12, no. 1, pp. 87–104, 1999.
  • S. Utev and M. Peligrad, “Maximal inequalities and an invariance principle for a class of weakly dependent random variables,” Journal of Theoretical Probability, vol. 16, no. 1, pp. 101–115, 2003.
  • S. Gan, “Almost sure convergence for $\widetilde{\rho }$-mixing random variable sequences,” Statistics & Probability Letters, vol. 67, no. 4, pp. 289–298, 2004.
  • A. Kuczmaszewska, “On Chung-Teicher type strong law of large numbers for ${\rho }^{\ast\,\!}$-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 140548, 10 pages, 2008.
  • Q. Wu and Y. Jiang, “Some strong limit theorems for $\widetilde{\rho }$-mixing sequences of random variables,” Statistics & Probability Letters, vol. 78, no. 8, pp. 1017–1023, 2008.
  • G.-H. Cai, “Strong law of large numbers for ${\rho }^{\ast\,\!}$-mixing sequences with different distributions,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 27648, 7 pages, 2006.
  • M.-H. Zhu, “Strong laws of large numbers for arrays of rowwise${\rho }^{\ast\,\!}$-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 74296, 6 pages, 2007.
  • J. An and D. Yuan, “Complete convergence of weighted sums for ${\rho }^{\ast\,\!}$-mixing sequence of random variables,” Statistics & Probability Letters, vol. 78, no. 12, pp. 1466–1472, 2008.
  • X.-C. Zhou, C.-C. Tan, and J.-G. Lin, “On the strong laws for weighted sums of ${\rho }^{\ast\,\!}$-mixing random variables,” Journal of Inequalities and Applications, vol. 2011, Article ID 157816, 2011.
  • A. Shen and S. Hu, “A note on the strong law of large numbers for arrays of rowwise $\widetilde{\rho }$-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 430180, 9 pages, 2011.
  • M. Guo and D. Zhu, “Equivalent conditions of complete moment convergence of weighted sums for ${\rho }^{\ast\,\!}$-mixing sequence of random variables,” Statistics & Probability Letters, vol. 83, no. 1, pp. 13–20, 2013.
  • X. Wang, X. Li, W. Yang, and S. Hu, “On complete convergence for arrays of rowwise weakly dependent random variables,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1916–1920, 2012.
  • S. H. Sung, “On the strong convergence for weighted sums of ${\rho }^{\ast\,\!}$-mixing random variables,” Statistical Papers, vol. 54, no. 3, pp. 773–781, 2013.
  • S. H. Sung, “Complete convergence for weighted sums of ${\rho }^{\ast\,\!}$-mixing random variables,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 630608, 13 pages, 2010.
  • P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947.
  • L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965.
  • M. L. Katz, “The probability in the tail of a distribution,” Annals of Mathematical Statistics, vol. 34, pp. 312–318, 1963.
  • Y. S. Chow, “Delayed sums and Borel summability of independent, identically distributed random variables,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 1, no. 2, pp. 207–220, 1973.
  • A. Gut, “Complete convergence for arrays,” Periodica Mathematica Hungarica, vol. 25, no. 1, pp. 51–75, 1992.
  • S. H. Sung, “On complete convergence for weighted sums of arrays of dependent random variables,” Abstract and Applied Analysis, vol. 2011, Article ID 630583, 11 pages, 2011.
  • Q. Wu and Y. Jiang, “Chover-type laws of the $k$-iterated logarithm for $\widetilde{\rho }$-mixing sequences of random variables,” Journal of Mathematical Analysis and Applications, vol. 366, no. 2, pp. 435–443, 2010.
  • Q. Wu, “Further study strong consistency of $M$ estimator in linear model for $\widetilde{\rho }$-mixing random samples,” Journal of Systems Science & Complexity, vol. 24, no. 5, pp. 969–980, 2011.
  • A. Shen, “On strong convergence for weighted sums of a class of random variables,” Abstract and Applied Analysis, vol. 2013, Article ID 216236, 7 pages, 2013.
  • J. Cuzick, “A strong law for weighted sums of i.i.d. random variables,” Journal of Theoretical Probability, vol. 8, no. 3, pp. 625–641, 1995.
  • B. D. Choi and S. H. Sung, “Almost sure convergence theorems of weighted sums of random variables,” Stochastic Analysis and Applications, vol. 5, no. 4, pp. 365–377, 1987.
  • Z. D. Bai and P. E. Cheng, “Marcinkiewicz strong laws for linear statistics,” Statistics & Probability Letters, vol. 46, no. 2, pp. 105–112, 2000.
  • P. Chen and S. Gan, “Limiting behavior of weighted sums of i.i.d. random variables,” Statistics & Probability Letters, vol. 77, no. 16, pp. 1589–1599, 2007.
  • A. Kuczmaszewska, “On complete convergence in Marcinkiewicz-Zygmund type SLLN for negatively associated random variables,” Acta Mathematica Hungarica, vol. 128, no. 1-2, pp. 116–130, 2010. \endinput